# SDR SCNA2012051412005

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A353427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 334 STR 25L.  REMOVED DAMAGED CLIP.  FABRICATED REPLACEMENT CLIP FROM EXTRUSION BAC1493-923 USING BOEING DRAWING 141A3534.  INSTALLED REPLACEMENT STRINGER CLIP IAW B737-800 SRM 51-40-02.
